# SDR CALA2023111503382

- Difficulty date: November 12, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 76,135 hours, 32,924 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: D5340004621300
- Condition: Corroded
- Location: Fr66, Str26r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRING SPLICE AT FR66, STR26R, HAS CORROSION A3NB-53-3-6185 PER HAECO LCQ NON ROUTINE 9296784/40784.  FOUND STRINGER SPLICE TO BE OUT OF LIMITS IAW SRM 51-71-11 MAX L AND SRM 51-72-11-911-001 AT FR66 STR26R. RESTORED SURFACE PROTEC OSS .086" REMAINING .010" MAX ALLOWABLE LOSS .004" LENGTH 2" WID TION IAW SRM 51-23-11 AND SRM 51-23-12/001  INSTALLED FABRICATED STRINGER SPLICE NR 40856 SO 37520  LOG # 9296856 IAW SRM 51-42-11-11 SRM 53-41-13-50-A
